Please use this identifier to cite or link to this item:
Type: Journal article
Title: The limits of capitalism: An approach to globalization without neoliberalism
Author: Broomhill, R.
Citation: Canadian Journal of Development Studies, 2002; 23(1):168-171
Publisher: Inst Int Dev Co-op
Issue Date: 2002
ISSN: 0225-5189
Appears in Collections:Aurora harvest 6
Gender Studies and Social Analysis publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.